Show simple item record

dc.contributor.authorFreixas Bosch, Josep
dc.contributor.authorKurz, Sascha
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2014-12-18T17:52:05Z
dc.date.available2015-11-30T01:31:04Z
dc.date.created2014-11
dc.date.issued2014-11
dc.identifier.citationFreixas, J.; Kurz, S. Enumeration of weighted games with minimum and an analysis of voting power for bipartite complete games with minimum. "Annals of operations research", Novembre 2014, vol. 222, núm. 1, p. 317-339.
dc.identifier.issn0254-5330
dc.identifier.urihttp://hdl.handle.net/2117/25089
dc.description.abstractThis paper is a twofold contribution. First, it contributes to the problem of enumerating some classes of simple games and in particular provides the number of weighted games with minimum and the number of weighted games for the dual class as well. Second, we focus on the special case of bipartite complete games with minimum, and we compare and rank these games according to the behavior of some efficient power indices of players of type 1 (or of type 2). The main result of this second part establishes all allowable rankings of these games when the Shapley-Shubik power index is used on players of type 1.
dc.format.extent23 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshVoting--Mathematical models
dc.subject.lcshGame theory
dc.subject.otherSimple game
dc.subject.otherWeighted and complete games
dc.subject.otherEnumerations
dc.subject.otherShapley-Shubik power index
dc.subject.otherBanzhaf power indices
dc.subject.otherOrdinal equivalence
dc.subject.otherEuropena Union
dc.subject.otherDimension
dc.subject.otherSemivalues
dc.subject.otherCouncil
dc.subject.otherIndexes
dc.subject.otherSystem
dc.titleEnumeration of weighted games with minimum and an analysis of voting power for bipartite complete games with minimum
dc.typeArticle
dc.subject.lemacVot -- Models matemàtics
dc.subject.lemacJocs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1007/s10479-013-1348-x
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91B Mathematical economics
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s10479-013-1348-x
dc.rights.accessOpen Access
local.identifier.drac15342119
dc.description.versionPostprint (author’s final draft)
local.citation.authorFreixas, J.; Kurz, S.
local.citation.publicationNameAnnals of operations research
local.citation.volume222
local.citation.number1
local.citation.startingPage317
local.citation.endingPage339


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder